# SDR UPS98225850

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.05-01) ON STIFFENER OF NOSE WHEEL WELL TOP PANEL BS 301 LBL 7, RLB 12, WL 184.  CORROSION OUT OF LIMITS PER SRM 51-10-6.  REPLACED PART WITH NEW ITEM PER SRM 51-30-2.
